# SDR NACA20030108

- Difficulty date: August 12, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N43872
- Make and model: Doug DC-6
- Aircraft serial: 533294
- Aircraft time: 34,767 hours
- Engine: Pwa R2800CB3
- Engine time: 2,389 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 404481
- Part serial: 197616
- Condition: Cracked
- Location: Nr 8
- Part time: 2,389 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE SHUT DOWN ON GROUND, NR 8 CYLINDER CRACKED.  REPLACED NR 2 ENGINE, NR 8 CYLINDER.
